# SDR C2XA11SH085

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 21,568 hours, 11,589 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 62983971808
- Part serial: MX649636
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE AIRCREW RECEIVED AN EICAS MESSAGE THAT THE E1 HYD PUMP FAILED.   THE FLIGHT WAS DIVERTED AND THE ACFT LANDED WITHOUT INCIDENT.  AN EMERGENCY WAS NOT DECLARED.  MX R & R THE DEFECTIVE PUMP IAW AMM 29-10-03.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
